Partial hyperbolicity of G-induced flows.

M. L. Chumak; A. M. Stepin

Banach Center Publications (1989)

  • Volume: 23, Issue: 1, page 475-479
  • ISSN: 0137-6934

How to cite


M. L. Chumak, and A. M. Stepin. "Partial hyperbolicity of G-induced flows.." Banach Center Publications 23.1 (1989): 475-479. <>.

author = {M. L. Chumak, A. M. Stepin},
journal = {Banach Center Publications},
keywords = {hyperbolicity; Lie group; homogeneous space; foliation; flow},
language = {eng},
number = {1},
pages = {475-479},
title = {Partial hyperbolicity of G-induced flows.},
url = {},
volume = {23},
year = {1989},

AU - M. L. Chumak
AU - A. M. Stepin
TI - Partial hyperbolicity of G-induced flows.
JO - Banach Center Publications
PY - 1989
VL - 23
IS - 1
SP - 475
EP - 479
LA - eng
KW - hyperbolicity; Lie group; homogeneous space; foliation; flow
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.